MathSciNet Relay Station
MathSciNet bibliographic data
MR7412 (4,133d) 20.0X
Beaumont, Ross A. Projections of the prime-power Abelian group of order $p\sp n$ and type $(m-1,1)$. Bull. Amer. Math. Soc. 48, (1942). 866–870.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement